Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ (n-1)$-dimensional factors of $ I\sp{n}$


Author: Jehpill Kim
Journal: Proc. Amer. Math. Soc. 15 (1964), 679-680
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1964-0170333-3
MathSciNet review: 0170333
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A set is a 3 cell if its cartesian product with an arc is a 4 cell, Proc. Amer. Math. Soc. 12 (1961), 13-19. MR 0123303 (23:A631)
  • [2] Brown Morton, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 0117695 (22:8470b)
  • [3] -, Locally flat embeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331-341. MR 0133812 (24:A3637)
  • [4] M. L. Curtis, Cartesian products with intervals, Proc. Amer. Math. Soc. 12 (1961), 819-820. MR 0126286 (23:A3582)
  • [5] K. W. Kwun, Factors of n-space, Michigan Math. J. 9 (1962), 207-211. MR 0151946 (27:1927)
  • [6] -, Uniqueness of open cone neighborhoods, Proc. Amer. Math. Soc. 15 (1964), 476-479. MR 0161319 (28:4527)
  • [7] K. W. Kwun and Frank Raymond, Factors of cubes, Amer. J. Math. 84 (1962), 433-440. MR 0152995 (27:2966)
  • [8] -, Manifolds which are joins, Trans. Amer. Math. Soc. 111 (1964), 108-120. MR 0158382 (28:1607)
  • [9] Barry Mazur, A note on some contractible 4-manifolds, Ann. of Math. (2) 73 (1961), 221-228. MR 0125574 (23:A2873)
  • [10] V. Poénaru, Les décompositions de l'hypercube en produit topologique, Bull. Soc. Math. France 88 (1960), 113-119.
  • [11] Frank Raymond, Separation and union theorems for generalized manifolds with boundary, Michigan Math. J. 7 (1960), 7-21. MR 0120638 (22:11388)
  • [12] Ronald Rosen, $ {E^4}$ is the cartesian product of a totally non-euclidean space and a line, Ann. of Math. (2) 73 (1961), 349-361. MR 0124888 (23:A2198)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0170333-3
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society